Local Non-squeezing Theorems and Stability.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 364-386
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GFA_1995__5_4_58193,
author = {D. McDuff and F. Lalonde},
title = {Local {Non-squeezing} {Theorems} and {Stability.}},
journal = {Geometric and functional analysis},
pages = {364--386},
year = {1995},
volume = {5},
number = {4},
zbl = {0837.58014},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58193/}
}
D. McDuff; F. Lalonde. Local Non-squeezing Theorems and Stability.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 364-386. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58193/